Need these sides to go away!

lancer

New member
A question for the vets here. Im currently on a cycle of 500mg of test E a week, 30mgs of anavar ed, 50mgs of Winstrol (winny) eod. I have had a small lump under my right nipple that is very sore, plus I seem to be holding a fair amount of water in the midsection and the face. I have been taking 1mg of arimidex each day, so my fear is its fake.

I want these sides to go away, should I take Nolvadex or femara? Thanks guys
 

outlawtas

New member
Nolva will fight the lump under your nipple, 40mg ED until it subsides. Then get some more Adex for the bloat - usually .25 or .5mg ED works fine for that.
 

crushershockey

New member
adex for the bloat forsure... but since you say it's not working i would take the nolva to fight the lump and get the letrozole too to have on hand... letro is good shit
 

DirtyD

I'm All Over!!!
I agree with outlaw and crusher! You definitely need to start a good 40mg a day of Nolva, till your nips don't hurt anymore. Never used Letro, but I have heard exactly what crusher said, it is good stuff.
 

HeHateMe

New member
lancer said:
I have been taking 1mg of arimidex each day, so my fear is its fake.

I never heard of fake arimidex, but I guess nothing would shock or surprise me these days.
 

lancer

New member
Ok, should I just take Nolvadex to get rid of this estrogen or should I take Nolva and Letro? I just cant believe these armidex are real if Im getting this much water and a lump from this cycle.
 

beef101

New member
lancer said:
Ok, should I just take Nolvadex to get rid of this estrogen or should I take Nolva and Letro? I just cant believe these armidex are real if Im getting this much water and a lump from this cycle.


If you have letro on hand that is by far the best for gyno.. I personally hate it because it reduces my sex drive but its very effective. Watch out for rebound when you quit taking it. Take 20mgs/day of nolva for a week then 10 for a week after you discontinue the letro.
 
Last edited:

lancer

New member
Ok, dont need the loss of sex drive! Im thinking maybe I should shut down the test all together and continue with the anavar for like 4 weeks and then go off for 2 months. Try to get my body cleansed out and hormone levels back. My diet has been very good, alot of cardio but I seem to be putting on fat in the belly and sides and back, weird? I heard that high estrogen levels can make you retain and get fat.

Should I just stop for now? Take my hcg, clomid?
 

beef101

New member
lancer said:
Ok, dont need the loss of sex drive! Im thinking maybe I should shut down the test all together and continue with the anavar for like 4 weeks and then go off for 2 months. Try to get my body cleansed out and hormone levels back. My diet has been very good, alot of cardio but I seem to be putting on fat in the belly and sides and back, weird? I heard that high estrogen levels can make you retain and get fat.

Should I just stop for now? Take my hcg, clomid?


No, if you have the lump its going to turn into a tit unless you do something about it. Letro doesnt completely kill your sex drive but it does hinder it a bit. Its better then having jugs :D
 
Top